# SDR C77A20150515006

- Difficulty date: May 14, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N605CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000186
- Aircraft time: 20,910 hours, 12,006 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAINS FLASHLIGHT LED IS NOT ILLUMINATING.  DEFERRED CAPTAINS FLASHLIGHT IAW MEL 25-62-07-1.  TRANSFERRED TO SDI AS DMI DM1907904 & PLACARD INSTALLED, OK FOR SERVICE, MEL 25-62-07-1 CAT C.  SPLICED BROKEN WIRES TO CAPTAINS FLASHLIGHT ASSEMBLY IAW SWPM 20-41-20.  PERFORMED FUNCTIONAL CHECK IAW AMM 33-51-00.  FUNCTIONAL CHECKED GOOD.  OK FOR SERVICE.  REMOVED PLACARD. CLOSED FROM SDI. NOTIFIED MXC.
